Anonymous
Anonymous asked in Science & MathematicsMedicine · 2 months ago

I threw up after taking 1g of Azithromycin. Repeat dose same day or wait?

So after I took two 500mg of Azithromycin I threw up in about 15 to 20 min. After I took the pills I did eat a small amount of tuna with some water, but I'm guessing that wasn't enough? Also that was pretty much what I had eaten all day. Mind you this was around morning still 11am the latest maybe. Upon throwing up I noticed a white foaming substance which I'm sure was the medicine and then the tuna came up. I may have threw up most of the water as most of it may have absorbed in the tuna. After that I layed in bed for an hour or two with the side effects (upset stomach, nausea, some dizziness). After the nausea went away I have been experiencing diarrhea and some slight tiredness. Now I did get another prescription because I wasn't sure my body absorbed the antibiotics enough. So should I wait 7 days after my first dose or take another, but this time with more food of course? Or do I just wait 24 hours for another dose? I don't wanna take too much as it may be possible I have some in my system still. I do still feel kinda dizzy I'm guessing some of it did enter my system. But I wanna make sure I take the correct dose for it's full effect. 

1 Answer

Relevance
  • 2 months ago
    Favourite answer

    More than likely, none made it to your system, but ask your doc--simply call up and ask.

Still have questions? Get answers by asking now.